Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2515
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBüyükaşık, Engin-
dc.contributor.authorPusat, Dilek-
dc.date.accessioned2016-11-24T10:07:37Z-
dc.date.available2016-11-24T10:07:37Z-
dc.date.issued2010-
dc.identifier.citationBüyükaşık, E., and Pusat, D. (2010). Modules whose maximal submodules are supplements. Hacettepe Journal of Mathematics and Statistics, 39(4), 477-487.en_US
dc.identifier.issn1303-5010-
dc.identifier.urihttp://hdl.handle.net/11147/2515-
dc.identifier.urihttps://search.trdizin.gov.tr/yayin/detay/111803-
dc.description.abstractWe study modules whose maximal submodules are supplements (direct summands). For a locally projective module, we prove that every maximal submodule is a direct summand if and only if it is semisimple and projective. We give a complete characterization of the modules whose maximal submodules are supplements over Dedekind domains.en_US
dc.description.sponsorshipTÜBİTAK project number 107T709en_US
dc.language.isoenen_US
dc.publisherHacettepe Üniversitesien_US
dc.relation.ispartofHacettepe Journal of Mathematics and Statisticsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectSupplement submoduleen_US
dc.subjectLocally projective moduleen_US
dc.titleModules whose maximal submodules are supplementsen_US
dc.typeArticleen_US
dc.authoridTR130906en_US
dc.institutionauthorBüyükaşık, Engin-
dc.institutionauthorPusat, Dilek-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume39en_US
dc.identifier.issue4en_US
dc.identifier.startpage477en_US
dc.identifier.endpage487en_US
dc.identifier.wosWOS:000287782600003en_US
dc.identifier.scopus2-s2.0-80054709465en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.trdizinid111803en_US
dc.identifier.wosqualityQ3-
dc.identifier.scopusqualityQ3-
item.grantfulltextopen-
item.openairetypeArticle-
item.languageiso639-1en-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
crisitem.author.dept04.02. Department of Mathematics-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2515.pdfMakale157.39 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

5
checked on Jul 19, 2024

WEB OF SCIENCETM
Citations

6
checked on Jul 20, 2024

Page view(s)

218
checked on Jul 15, 2024

Download(s)

84
checked on Jul 15, 2024

Google ScholarTM

Check





Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.